# SDR 2007UALA03542

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 55,646 hours, 30,575 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DETECTOR INOP LIGHT ILLUMINATED.
